# SDR UALA2011091204934

- Difficulty date: September 12, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 39,645 hours, 4,823 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Housing
- Part number: 8102077
- Part serial: 111
- Condition: Defective
- Location: Lt Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS BLEED LOSS WING L FAULT WITH BLEED LEAK L CAUTION MSG.  REPLACED LT PACK DIFFUSER HOUSING.  FOUND BLOWN SEAL.  ACCOMPLISHED NR 1 ENG RUN-UP.  BLEED NORMAL.  LEAK CK GOOD, NO MSGS.
